Hydroxychloroquine으로 치료한 삼일열 말라리아 환자에서 발생한 횡문근융해증 1예
A Case of Rhabdomyolysis in a Patient with Plasmidium vivax Malaria Treated with Hydroxychloroquine
2
조회
0
다운로드
1
인용
0
참고문헌
초록
횡문근융해증은 골격근섬유의 손상으로 인한 유해 물질들이 순환기내로 유입되어 생명에 지장을 줄 수 있는 질환으로 많은 질병이나 약들이 유발인자로 작용할 수 있다. 말라리아 환자들에 있어서 횡문근융해증이 생긴다는 보고가 있으며, 또한 말라리아 치료약제인 hydroxychloroquine이 근병증이나 횡문근융해증을 일으킨다는 보고가 있다. 하지만 국내에서는 Plasmodium vivax에 의한 말라리아로 hydroxychloroquine으로 치료한 환자에서 횡문근융해증이 생긴다는 보고가 없었다. 최근 저자들은 Plasmodium vivax에 의한 말라리아 환자에서 hydroxychloroquine을 사용한 뒤 20일 뒤 횡문근융해증이 일어난 1예가 있어 문헌고찰과 함께 보고하고자 한다.
Abstract
Rhabdomyolysis is a potentially life-threatening syndrome resulting form the breakdown of skeletal muscle fibers with leakage of muscle contents into the circulation. Rhabdomyolysis may complicate many disease states. In some cases, patients with malaria may be complicated with rhabdomyolysis. Also hydroxychloroquine may induce myopathy and rhabdomyolysis. But there is no case report of rhabdomyolysis after use of hydroxychloroquine in a Korean patient with Plasmodium vivax malaria. Recently we experienced a patient who developed rhabdomyolysis 20 days after starting therapy with hydroxychloroquine for the treatment of P. vivax malaria. We report the case with the review of the literature.
참고문헌 (14)
- "Drug-induced rhabdomyolysis", 16, pp.206~210 (2004)
- "Analysis of 250 cases of rhabdomyolysis", 13, pp.810~817 (1994)
- "Rhabdomyolysis and acute renal failure in Plasmodium falciparum malaria", 20 (2005)
- "Falciparum malaria:an infectious cause of rhabdomyolysis and acute renal failure", 12, pp.2033~2034 (1997)
- "Rhabdomyolysis in malaria", 329, pp.1206~7 (1993)
- "Rhabdomyolysis associated with malaria tertiana in a patient with myoadenylate deaminase deficiency", 45, pp.83~6 (1993)
- "Parmacology by Woo Joo Lee", pp.704~706 (1998), Medrang Inforang LTD
- "Drug-induced and toxic myopathies", 17, pp.877~907 (2003)
- "Alcoholic rhabdomyolysis:a review", 59, pp.519~521 (1995)
- "Acute exertional rhabdomyolysis", 52, pp.502~506 (1995)
- "Biochemical evidence of muscle injury in African children with severe malaria", 159, pp.139~42 (1989)
- "Rhabdomyolysis and acute renal faiure following an ethanol and diphenhydramine overdose", 37, pp.538~542 (2003)
- "Drug- and toxin- induced rhabdomyolysis", 18, pp.1068~84 (1989)
- "Rhabdomyolysis associated with quinacrine therapy in a patient with chronic cutaneous lupus erythematosus", 4, pp.225~227 (2005)
